# SDR DXTA200803098

- Difficulty date: June 5, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE APPLICATION FROM THE CO-PILOT`S SEAT ARE SLUGGISH, BRAKES FEEL SOFT. BLED BRAKES IAW MM 32-42-00 AND BRAKE BLEEDING PROCEDURE MEMO M344-08-10OPS CHECK GOOD ON TAXI CHECK.
